Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

AyoItsDani

Member
  • Posts

    14
  • Joined

  • Last visited

Reputation

0 Neutral

2 Followers

About AyoItsDani

  • Birthday 12/12/1986

Profile Information

  • Gender
    Female
  • Location
    New Jersey
  1. im adding u to my aim buddy list!!!

  2. Thanks!!! I'm going to ask him in those exact words.i wan2 make sure that i dont have acne everrrrr again in my entire life!
  3. Shortddork!!!! (me too!!!) You are correcto! but i still think that my should have just gave me the 60mgs since my side effects arent too bad, although he wouldnt have known that my side effects werent going to be bad, had he not given me the 40mg first.... My doc is doing the "right thing too" lol
  4. Hi special agent!!! i was on aczone before starting accutane on june 16. When i was first reading your blog on how great aczone is working, i almost fainted. when i got through the whole thing, i can say that i completely understand your frustration with aczone. In my opinion, it sucks!!! sorry to say that like a child but it does. I blame a lot of my breakouts on aczone. It made my face burn for more than two weeks, and breakouts kept consistently coming... not only that, its so rough!!! a
  5. cortizone!!! you are the best! i seriously had no idea what this red rash was on my inner arm, until i red your blog. i've been on sotret since June 16, (40mg) and have some side effects like dry face and lips, occasional headaches, joint pains (mostly on rainy days, which isn't rare for the way this summer is coming)and hmm can't remember anything else but im sure there's something im leaving out. Anyhow i wanted to thank you bc i didn't know that a random rash was a side effect of sotret.
  6. So if i'm on 40mg for the first month and i weight 120lb which is 53kg, would my doctor have to up my does in order for me to fall in a cumulative mg that between 100-120? for example: if he keeps me on 40mg a day (for the next 3 months) my cumulative dose would be 106... is that (106) too low for my weight (in regards to a relapse)? Should my cumulative mg be higher than 106? i have my next appointment with him on july 10th, what should i ask him with regards to this relapse scare? please he
  7. hey there! thanks for your help and thanks for the add!!!

  8. Hey, i know this answer is coming to u a little late but u should avoid all topicals, use a sensitive cleanser and sun screen with spf and same cleanser at night with a face lotion that has no spf at all. u should be just fine with that. Hope this helped
  9. hmm Harrison sounds familiar but I'm going to be 19 in July

  10. Yes, Im taking 3 (20mg) pills all at once in the morning and at night. The reason my doctor is doing this, he said is that accutane usually only comes in 10,20,30,40mg. He didn't feel like mix and matching the pills so I would be taking a higher dose in the morning and then a lower dose at night just to make sure it was equal with my weight. ( ex. 2 (40mg)in the morning, 1 (30mg) at night = 110mg which is closer to thhe actual dosage I should be taking) He just didn't feel comfortable doing th
  11. Do not listen to this guy!!! i sense that ur an upbeat person with a great personality, with that said i VERY much doubt that any of the "bad" side effects would happen to u. thats just my opinion... keep ur head up and theres no need to plan a funeral (does that sound silly to u? it did to me) I've been on accutane for exactly 13 days and my side effects are like urs except for butt aches (lol) my joints ache here and there, nothing too painful that makes me want to kill myself (jk) i do
  12. I'm from Harrison, how old are u, it doesn't say on ur age thing

  13. I'm from Long Island. what part of Jersey do you live in cuz alot of people from my school are from jerseyy

  14. Where in NY are u from? im from jersey but my family and i go around ny a lot, usually by 53rd st and 5th ave

  15. the mg per day sounds about right for ur weight. 1mg/kg (your about 104kg) so 120mg is a little over but its fine. I take 40mg a day but im 120lbs (55kg) i should be taking 30mg pills twice a day but my doctor wants to see how i react to 40mgs a day before he ups my dose. quick question- are u taking all three pills at once? ask your doctor why he didn't prescribed u a high mg pill like 50mg's twice a day I understand y u feel a little skeptical, i would feel that way too
×